# SDR YENA200582

- Difficulty date: November 23, 2005
- Submitted: November 29, 2005
- Operation: Air carrier
- Aircraft: N606JB
- Make and model: Airbus A320-232
- Aircraft serial: 2384
- Aircraft time: 3,349 hours, 1,100 cycles
- Engine: Iae V2500A1
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 20092455102
- Part serial: MA2597
- Condition: Failed
- Location: E/E Bay
- Part time: 3,349 hours, 1,100 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

10 MIN INTO FLT, AFT AVIONICS COMPARTMENT, RACK POWER WARNING , LIGHT IN BUTTON AND HORN . TURNED POWER OFF, NO FURTHER WARNING. LEFT IN OFF POSITION FOR REST OF FLT. REMOVED AND REPLACED COOLING FAN ASSY IAW MM 23-39-00. LTV OPS CK GOOD IAW LTV MM 23-39-00.
